| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 3, 2009, no. 9-12


G. M. Gharib
      Conservation laws for the Calogero-Degasperis family of equations which describe pseudo-spherical surfaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 399-411.

Haiqing Wang
      Periodic solutions for higher order delay functional differential equation with complex deviating argument
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 413-418.

K. El-Hussein
      Eigendistributions for the invariant differential operators on the affine group
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 419-429.

Nina Shang, Youmin Lu, Fuyi Xu
      Oscillating criteria on second order non-linear differential equations with distributed deviating arguments and delay terms
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 431-441.

M. H. Dida, F. Hathout, M. Djaa
      On the geometry of the second order tangent bundle with the diagonal lift metric
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 443-456.

Myung Jae Kim
      Conditional Fourier-Feynman transform and convolution product on a function space
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 457-471.

M. Bekkar, H. Zoubir
      Minimal surfaces of the 3-dimensional Lorentz-Heisenberg space
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 473-482.

A. Sofo
      Double integral representation of sums
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 483-489.

E. Adiguzelov, S. Sengul Karayel
      Asymptotic formulas for the number of negative eigenvalues of a differential operator with operator coefficent
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 491-504.

M. Terbeche, B. O. Oluyede
      On some differential equations
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 505-526.

R. Kumar, R. K. Nagaich
      Indefinite RK-manifolds of constant holomorphic sectional curvature
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 527-534.

Nguyen Buong, Lam Thuy Duong
      Regularization auxiliary problem algorithm for common fixed points of a countably infinite family of non-self strictly pseudocontractive mappings
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 535-547.

Nguyen Buong, Truong Minh Tuyen
      Regularization inertial proximal point algorithm for convex feasibility problems in Banach spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 549-561.

H. Chandra, A. Bhatt
      Fixed point theorems for occasionally weakly compatible maps in probabilistic semi-metric space
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 563-570.

E. D. Nayeri, D. Behmardi
      Investigation of some topological points
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 571-574.

Y. Abilov, M. Acikgoz
      Banach spaces and extreme points
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 575-579.

Jingli Xie, Guoping Chen, Xiaofei He
      Integral boundary value problems for first order impulsive differential inclusions
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 581-590.

Than Sint Khin, Ning Su
      Propagation property for nonlinear parabolic equations of p-Laplacian-type
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 591-602.

I. D. Arandelovic, M. Rajovic, V. Kilibarda
      On the convergence of Ishikawa iterates defined by nonlinear quasi-contractions
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 9-12, 603-610.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |